# SDR AALA20131110010

- Difficulty date: November 10, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 46,850 hours, 22,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RT HAND CUSP AT STATION 805, OTBD OF NR 6 SEAT TRACK.  INSTALLED NEW CUSP SHEET IAW AARD 51-00-05-1.
